Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 38, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 31, 2025, 4:06 PM MDT for Custer County, Huerfano County, Colorado. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2025, 4:06 PM MDT (22:06 UTC)
- Expired
- Jul 31, 2025, 5:59 PM MDT
- In force
- 113 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Custer County, CO, Huerfano County, CO
The radar
The Pueblo radar (KPUX), 107 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
033
WGUS55 KPUB 312206
FFWPUB
COC027-055-010115-
/O.NEW.KPUB.FF.W.0038.250731T2206Z-250801T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
406 PM MDT Thu Jul 31 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Southeastern Custer County in southeastern Colorado...
Northwestern Huerfano County in southeastern Colorado...
* Until 715 PM MDT.
* At 406 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. The expected rainfall rate is 2 to 2.5 inches in
1 hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of Southeastern Custer and Northwestern
Huerfano Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3807 10537 3813 10527 3804 10518 3796 10517
3799 10535
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-2.5 INCHES IN 1 HOUR
$$
MG1 follow-up statement
964
WGUS75 KPUB 312359
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
559 PM MDT Thu Jul 31 2025
COC027-055-010009-
/O.CAN.KPUB.FF.W.0038.000000T0000Z-250801T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Huerfano CO-
559 PM MDT Thu Jul 31 2025
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN CUSTER AND
NORTHWESTERN HUERFANO COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3807 10537 3813 10527 3804 10518 3796 10517
3799 10535
$$
MGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:27 PM MDT, 1 hour 39 minutes earlier. Its key messages:
- Strong to severe thunderstorms will continue to be possible for tonight and tomorrow, with large hail, damaging winds, flash flooding, and possibly one or two tornadoes all being risks with storms today and tomorrow.
- Showers and storms continue into Saturday, decreasing in coverage and intensity.
- A warming a drying trend sets in for Sunday into the beginning of next week.
Area forecast discussion, Jul 31, 2:27 PM MDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 227 PM MDT Thu Jul 31 2025 .KEY MESSAGES... - Strong to severe thunderstorms will continue to be possible for tonight and tomorrow, with large hail, damaging winds, flash flooding, and possibly one or two tornadoes all being risks with storms today and tomorrow. - Showers and storms continue into Saturday, decreasing in coverage and intensity. - A warming a drying trend sets in for Sunday into the beginning of next week. && .SHORT TERM /THROUGH TONIGHT/... Issued at 221 PM MDT Thu Jul 31 2025 Currently.. As of 2 PM, showers and thunderstorms have developed over our western mountains, with a few of those storms showing signs of being on the stronger side. Lots of lightning is being produced by these storms, and lots of cu is developing on our plains as well as can be seen on satellite imagery. A few storms have also formed up over the Raton Mesa. Temperatures are mainly in the 70s and low 80s on the plains. Dewpoints are mostly in the 50s on the plains and 40s over the high country, though drier air is starting to work its way into the mountains Leadville's dewpoint is 30F this hour. SPC meso analysis has around 1500 J/Kg of CAPE and 20-25kt of bulk shear analyzed over our mountain adjacent plains this hour. Also of note, wildfire smoke and haze from fires burning to our west is thickening over the area, and may become irritating to sensitive groups throughout the next several hours. Rest of Today and Tonight.. High res model guidance continues to show showers and thunderstorms progressing eastwards into the eastern mountains through the next couple of hours, and out onto our plains early this evening. This looks to be a bit of a later show by Colorado standards, but current thinking is that a few storms could still be strong to severe by the time they make their way out onto the plains in the late afternoon/early evening timeframe, especially given how high our dewpoints are sitting. SPC meso analysis shows a strong line of storms pushing into the plains through 7 PM with elevated CAPE and shear still in place at this time. Most models solutions point towards convection clearing east of the I-25 corridor by around 10 PM or so at the latest, and east into Kansas by 2 AM or so. The good news is that showers and thunderstorms will also help to clear a lot us out of the smoke and haze for awhile through the overnight hours, though it is expected to return tomorrow. Patchy fog and low clouds will also be possible for portions of the area, especially over the Palmer Divide and El Paso County in general. Overnight low temperatures look to remain mild once again with lows ranging from the 40s over mountain valleys, to 50s over the I-25 corridor, to 60s on the eastern plains. Tomorrow.. Friday's setup is, synoptically, largely similar to today, though we do see an increase in wind shear at the mesoscale level. We remain in weaker west-northwest flow aloft, with moist southeasterly flow at the surface. Another upper disturbance looks to pass overhead through midday, providing another trigger mechanism for convection. PWATs, forecast QPF amounts, and PoPs are mostly the same as well. Moisture remains high, with afternoon dewpoints looking to remain in the 60s and mid to upper 50s across the plains. This will mean another day of marginal risk for severe thunderstorm development, along with risks for flood flashing. High res model guidance suggests another afternoon of decent CAPE in the 1500-2000 J/Kg range, along with 35-45kt of shear along and east of the I-25 corridor. This setup would be supportive of damaging winds, large hail, frequent lightning, excessive rainfall, and possibly a tornado or two. Though storms will be moving more quickly, rainfall rates will still be high. Any areas that see training storms, or have received several days in row of heavy rain, will likely continue to see risks for flash flooding tomorrow. We are outlooked for a marginal risk for severe weather by SPC, and a marginal risk for excessive rainfall by WPC. As for temperatures, we warm up by several degrees tomorrow, with most of our plains seeing highs into the upper 80s and low 90s. Wildfire smoke from fires burning to our west will likely keep smoke and haze over the area through tomorrow as well, especially during the daytime hours. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Issued at 305 AM MDT Thu Jul 31 2025 Friday...Rather broad ridge of high pressure will be in place across the Desert SW, with weaker west-northwest flow aloft, and warm southerly flow at the surface. Dewpoints are forecast to continue to be in the mid 50s to mid 60s across the plains, so there remains a decent llvl pool of moisture to help fuel thunderstorm development, supported by model CAPE of 1400-2200 j/kg across the east all the way up to the eastern slopes of the eastern mts. An upper disturbance is expected to cross the Rockies during the day, providing the trigger for convection once again during the afternoon and evening. Bulk shear is forecast to start out at around 35 kts by midday, then by late afternoon increase to 50 kts for the far eastern plains, so all the signs are there for potentially another active day. SPC has included a Marginal area for severe weather across much of the eastern plains Fri, while WPC has the entire area within a Marginal for excessive rainfall, taking into account the potential for periods of heavy rainfall from slow-moving storms. With multiple days of spotty moderate to heavy rainfall, keep track of those areas that are developing saturated ground as that will be the precursor for potential flooding issues. As for high temps, Fri starts a multiple day warming trend, with aftn readings in the upper 70s to lower 80s for the high valleys, and 80s to around 90F for the plains. Saturday...Upper ridge flattens out even more, providing for more of a westerly flow aloft for storm movement and increased warming. However, much of the upper pattern is somewhat identical to the previous day, with about 2-3 degrees higher on the max temps. Another upper disturbance crosses the Rockies during the day, once again providing the spark for convection to tap into impressive CAPE and bulk shear across the eastern plains. this time around, though, the best conditions seem to lie closer to the eastern border, and overall precipitation chances will be a bit lower regionwide. SPC has painted the far eastern plains within a Marginal for severe weather, and WPC continues to paint a sliver of Marginal for excessive rainfall in the same area. As for temps, plan on highs in the lower to mid 80s for the high valleys, and mid 80s to lower 90s for the plains. Sunday through Wednesday...Upper ridge builds back into the Four Corners region starting Sunday, with the ridge axis situated over NM and CO. This will produce a strong warming and drying trend for the area, with temps climbing to above seasonal normals by Tue. Daily convection chances are trending to be isolated at best, mainly tied to the higher terrain. Moore && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1136 AM MDT Thu Jul 31 2025 For KCOS..Showers and thunderstorms are expected again this afternoon, with highest chances of storms moving on station between 22Z and 02Z. Brief reductions to MVFR visibilities in heavier rain showers will be possible with storms today, along with gusty and erratic winds. MVFR ceilings will also be possible early Friday morning at KCOS. For KPUB and KALS..Showers and thunderstorms will be possible, with around a 30% chance of storms moving on station at both sites. Gusty and erratic winds will be possible with storms today, along with brief reductions in visibilities during heavier rain showers. Showers and storms are expected to clear, giving way to VFR conditions generally after 03Z or so at both sites. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...EHR LONG TERM...MOORE AVIATION...EHR
Hazardous weather outlook, Jul 31, 11:39 AM MDT, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1139 AM MDT Thu Jul 31 2025 COZ058>089-093>099-011745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1139 AM MDT Thu Jul 31 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorm can be expected this afternoon and evening, with the highest coverage over and near the higher terrain. Storms will be capable of producing heavy rain once again. However, storms will be moving a tad faster than in previous days, which will lower the potential for flash flooding. However, if storms move across areas where soils may be saturated from previous heavy rainfall, flash flooding will still be possible. Please stay weather aware this afternoon. Other storm threats include gusty winds up to 45 mph, frequent lightning and small hail, with one or two storms across the Pikes Peak region possibly producing strong winds up to 60 mph and large hail. One or two tornadoes or landspouts will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms with potentially heavy rainfall are forecast Friday across southern Colorado. The main concerns for thunderstorms will be lightning and heavy rainfall. Flash flooding will be possible, especially in areas that have seen recent heavy rainfall, urban areas and burn scars. Drier, hotter conditions move into the region over the weekend into early next week. Mountain areas could see a few daily afternoon and evening showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/27
In the hours before
Special weather statement, Jul 31, 1:04 PM MDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
104 PM MDT Thu Jul 31 2025
COZ060-064>066-069-311930-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
104 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CHAFFEE AND NORTH
CENTRAL SAGUACHE COUNTIES THROUGH 130 PM MDT...
At 103 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of North Pass, or 30 miles southeast of Gunnison,
moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sargents.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3843 10641 3842 10629 3845 10627 3848 10630
3849 10629 3845 10626 3842 10628 3842 10625
3825 10615 3817 10650 3833 10659
TIME...MOT...LOC 1903Z 244DEG 12KT 3828 10647
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTLocal storm report, Jul 31, 1:54 PM MDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
154 PM MDT Thu Jul 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Flash Flood 2 SSW La Veta 37.48N 105.02W
07/30/2025 Huerfano CO Emergency Mngr
EM reported flow over CO-12 in addition to
debris flow. Debris caused some overflow in
roadside ditches. County Rd 420 and Indian
Creek also experienced similar conditions at
this time, but no sperate reports.
&&
MG/JLSpecial weather statement, Jul 31, 3:09 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
309 PM MDT Thu Jul 31 2025
COZ081-312145-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
309 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TELLER COUNTY
THROUGH 345 PM MDT...
At 309 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Cheesman Reservoir, or 31 miles northwest of Colorado
Springs, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Teller
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10505 3901 10511 3903 10533 3913 10533
TIME...MOT...LOC 2109Z 289DEG 8KT 3910 10530
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 31, 3:30 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Thu Jul 31 2025
COZ067-068-070-071-312200-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
330 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ALAMOSA...
SOUTHEASTERN RIO GRANDE AND NORTH CENTRAL CONEJOS COUNTIES THROUGH
400 PM MDT...
At 329 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Capulin, or 20 miles west of San Luis Valley
Airport, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern
Alamosa, southeastern Rio Grande and north central Conejos Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3726 10627 3740 10635 3753 10612 3733 10598
TIME...MOT...LOC 2129Z 245DEG 15KT 3736 10624
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 31, 3:42 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
342 PM MDT Thu Jul 31 2025
COZ078>080-312215-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
342 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO AND EAST
CENTRAL CUSTER COUNTIES THROUGH 415 PM MDT...
At 341 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northwest of Greenhorn Mountain, or 37 miles west of Pueblo,
moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph, locally heavy rainfall and
brief penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3801 10535 3814 10533 3814 10509 3798 10511
TIME...MOT...LOC 2141Z 280DEG 5KT 3808 10525
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 31, 3:53 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
353 PM MDT Thu Jul 31 2025
COZ071-072-074-075-087-312230-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
353 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO AND
NORTHEASTERN COSTILLA COUNTIES THROUGH 430 PM MDT...
At 352 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of La Veta Pass, or 34 miles east of San Luis Valley
Airport, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph, locally heavy rainfall, and
brief penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Veta, Spring Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3750 10538 3762 10521 3750 10501 3736 10520
TIME...MOT...LOC 2152Z 315DEG 11KT 3751 10524
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:08 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano, Las Animas | 3 hr |
| Jul 30, 6:11 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Jul 30, 6:40 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 30, 6:45 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Jul 30, 7:26 PM MDT | Special Weather Statement | PUB | Otero | 34 min |
| Jul 30, 8:15 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 30, 11:30 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Jul 31, 1:04 PM MDT | Special Weather Statement | PUB | Saguache | 26 min |
| Jul 31, 3:09 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 31, 3:30 PM MDT | Special Weather Statement | PUB | Conejos | 30 min |
| Jul 31, 3:42 PM MDT | Special Weather Statement | PUB | Custer | 33 min |
| Jul 31, 3:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 31, 4:18 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 26 min |
| Jul 31, 4:37 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| Jul 31, 4:57 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Jul 31, 5:25 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 31, 5:30 PM MDT | Flash Flood Warning | PUB | Fremont | 75 min |
| Jul 31, 5:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 31, 5:45 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 31, 5:51 PM MDT | Special Weather Statement | PUB | Pueblo | 39 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.